Its really not a good idea to be on both, here is the interaction report https://www.drugs.com/interactions-check.php?drug_list=190-1645,1013-565
not a good Idea its going to cause problems and increase side effects with both check with the prescribing doctor again... here is the infor that Kaismama already put down looks like im right behind her again..lol... chuck1957 Talk to your doctor before using escitalopram together with amphetamine. Escitalopram may increase the effects of amphetamine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2013 • 2 answers
Adderall XR - I'm on addrell 10 and I don't feel any different. I felt it a little the first week or
Posted 13 Jan 2016 • 2 answers
Posted 25 Jan 2016 • 2 answers
Posted 1 Apr 2016 • 0 answers
Posted 28 Sep 2017 • 0 answers